# SDR DHL2003742571

- Difficulty date: November 20, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,479 hours, 36,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LOWER FUSELAGE EXTERIOR BS 277 TO 178 AREAS SKIN DEEP BLEND OUTS STR 25R TO 26R.  STRIPPED PAINT IAW B-727 MM 51-20-01 AND FOUND LIGHTNING STRIKES DRILLED 6 EACH AREAS TO .250 AND INSTALLED FASTENERS IAW B-727 SRM 53-30-3 FIG 20.  ONE EACH AREA FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA AND FABBED REPAIR FILLER FROM 2024 T3 .040 PO 90024 DIM 3.75 X .75 INCH AND DOUBLER FROM 2024-T3 .050 PO 900414 DIM 10.25 X 8 INCHES IAW B-727 SRM 53-30-3 FIG 3.  BARE METAL AND REPAIR PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED IAW B-727 SRM 53-30-3 FIG 3.
